# SDR ASAA2018031423910

- Difficulty date: March 14, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 8,195 hours, 2,750 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED A BITE ON THE RT & LT PFTCS.  FOUND THE RT TEMP CONTROL VALVE FAULT.  CLEARED FAULT & ACCOMPLISHED FLOW DRIFT CHECK IAW  AMM 21-62 / 801,  NO FAULTS NOTED.
